Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes weakness after having Nurokind-G for abdominal pain?

Hello I have been suffering from back neck pain few months back and which is fine after medications, since few day back I have feeling of burn in my left abdominal and left under arms.... my doctor has prescribed me few medicines in which he has also prescribed me nurokind g which makes me feel eally weak the nezt morningni wake up... please advice if this is normal or some kind of side effect?
Mon, 15 Jun 2015
Report Abuse
Pediatrician, Surgery 's  Response
you should not have pain.take more liquids.you needs full investigations for your abdomen and kidneys , better to start with ultrasound abdomen and see your primary physician.
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes weakness after having Nurokind-G for abdominal pain?

you should not have pain.take more liquids.you needs full investigations for your abdomen and kidneys , better to start with ultrasound abdomen and see your primary physician.